Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › lipnikov-2003-optimal
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Konstantin Lipnikov and Yuri Vassilevski, "Optimal triangulations: existence, approximation and double differentiation of P_1 finite element functions", Computational Mathematics and Mathematical Physics, vol. 43, no. 6, pp. 827-835, 2003

Abstract

Some theoretical issues associated with optimal unstructured triangulations are considered. Published results are overviewed, and an existence theorem is proved for optimal triangulations.

BibTeX Entry

@article{lipnikov-2003-optimal,
author = {Konstantin Lipnikov and Yuri Vassilevski},
title = {Optimal triangulations: existence, approximation and double differentiation of $P_1$ finite element functions},
year = {2003},
journal = {Computational Mathematics and Mathematical Physics},
volume = {43},
number = {6},
pages = {827-835}
}